# SDR ABXA9500498

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234361
- Condition: Cracked
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 78-07-05 AND SB 53-131, FOUND THE LEFT FUSELAGE MAIN FRAME AT FS 756 CRACKED.  REPLACED MAIN FRAME AT FS 756 IAW DC-9 SB 53-131.
